# SDR SWAA090546

- Difficulty date: January 23, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 22,864 hours, 13,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 417A5900
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, EEPLS LIGHT FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERY PACK PER MM.
